In september of 2005 I had a laporoscopy and then a hystorectomy. Very shortly after I developed whels or welts. they can appear anywhere on my body and even in my mouth, eyes, etc. they can be the size of a dime to large enough to cover a thigh. When the occur they are red, raised and angry looking. they are hot to the touch. But not only are they raised on the outside, they also are raised inside. this puts preasure on the nerves surrounding the area they are at. causing loss of feeling.I have been on steroids for almost a year now as well as anti depressants and even a drug that is used for treating malaria. what is this? Is it maybe caused by the hystorectomy? To really make matters worse, I 2 months after the surgery I had a suture start to absess inside me which the dr, removed ok thats over right. nope in a couple more months a suture fell out while I was showering. still tied and fully intact. so I got a ultasound and they tell me my ovaries cant be seen. what?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?